# SDR FDEA201204181470

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 80,853 hours, 27,850 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LEVELOFF AT FL 330, BUSS RT EMERGENCY AC OFF INDICATOR ILLUMINATED WITH ALL ASSOCIATED FAILURES.  RAN CHECKLIST, AND DIVERTED IAW GOCC.   TROUBLESHOT IAW FIM 24-25-01,  FOUND REAC SENSE RELAY/INTFC  FAULT CFDS.  R & R SENSING RELAY R2-5157 AND RT EMERGENCY AC BUSS RCCB B1-138 IAW 24-50-01-2.  R & R TRANSFER RELAY R2-18 IAW 24-25-03-2.  PERFORMED EPCU  RTS IAW 24-08-02/501 SATISFACTORY.  ELECTRICAL EMERGENCY POWER SYS TEST PERFORMED IAW 24-00-00-50,  NO DEFECTS  NOTED. TRANSFERRED POWER FROM APU TO EXTERNAL POWER  AND BACK SEVERAL TIMES NO DEFECTS NOTED. ACFT OK TO  CONTINUE.
